Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 13, NWS Atlanta, GA

January 3, 2023Chattahoochee County, Marion County, Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 3, 2023, 6:25 PM EST for Chattahoochee County, Marion County, Muscogee County, Georgia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 3, 2023, 6:25 PM EST (23:25 UTC)
Expired
Jan 3, 2023, 6:42 PM EST
In force
17 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA

The radar

The Atlanta radar (KFFC), 96 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 3, 1:56 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

197 
WUUS52 KFFC 032325
SVRFFC
GAC053-197-215-040000-
/O.NEW.KFFC.SV.W.0013.230103T2325Z-230104T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
625 PM EST Tue Jan 3 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Marion County in west central Georgia...
  Southeastern Muscogee County in west central Georgia...
  Northeastern Chattahoochee County in west central Georgia...

* Until 700 PM EST.

* At 625 PM EST, a severe thunderstorm was located over North Fort
  Benning, or 8 miles north of Cusseta, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  North Fort Benning, Sand Hill, Eelbeck/West Fort Benning and Vista
  Terrace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for west central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3256 8471 3255 8467 3254 8468 3253 8468
      3252 8469 3252 8468 3253 8465 3253 8461
      3252 8460 3253 8456 3238 8465 3235 8487
      3245 8492
TIME...MOT...LOC 2325Z 241DEG 35KT 3242 8482 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
203 
WWUS52 KFFC 032337
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
637 PM EST Tue Jan 3 2023

GAC053-197-215-040000-
/O.CON.KFFC.SV.W.0013.000000T0000Z-230104T0000Z/
Marion GA-Muscogee GA-Chattahoochee GA-
637 PM EST Tue Jan 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR NORTHWESTERN MARION...SOUTHEASTERN MUSCOGEE AND NORTHEASTERN
CHATTAHOOCHEE COUNTIES...

At 636 PM EST, a severe thunderstorm was located near Eelbeck/West
Fort Benning, or 10 miles northeast of Cusseta, moving east at 40
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Eelbeck/West Fort Benning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for west central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3251 8470 3253 8465 3253 8461 3252 8460
      3253 8456 3238 8465 3235 8487 3241 8486
TIME...MOT...LOC 2336Z 256DEG 36KT 3244 8468 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
319 
WWUS52 KFFC 032342
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
642 PM EST Tue Jan 3 2023

GAC053-197-215-032352-
/O.CAN.KFFC.SV.W.0013.000000T0000Z-230104T0000Z/
Marion GA-Muscogee GA-Chattahoochee GA-
642 PM EST Tue Jan 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARION...
SOUTHEASTERN MUSCOGEE AND NORTHEASTERN CHATTAHOOCHEE COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 900 PM EST for west central
Georgia.

LAT...LON 3251 8470 3253 8465 3253 8461 3252 8460
      3253 8456 3238 8465 3235 8487 3241 8486
TIME...MOT...LOC 2339Z 241DEG 35KT 3247 8461 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 3, 4:48 PM EST, 1 hour 37 minutes earlier.

Area forecast discussion, Jan 3, 4:48 PM EST, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
448 PM EST Tue Jan 3 2023

...Afternoon Area Forecast Discussion...

.UPDATE...
Issued at 445 PM EST Tue Jan 3 2023

The tornado watch has been trimmed to take out the far northwest
counties as the tornado threat is over for these counties. The
tornado watch has been extended southward to account for the
tornadic storms moving east from Alabama. These storms are
expected to move eastward into Georgia in the next hour or two in
a favorable environment. Make sure to have a safe place should a
tornado warning be issued!

&&

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 209 PM EST Tue Jan 3 2023

Afternoon temps in the 60s and 70 with dewpoints in the 60s is
bringing spring like weather. Just like the Spring...showers and
thunderstorms with the possibility of severe weather is on the way
also. Instability is gradually growing this afternoon with capes
across the area in the 500-1000 J/KG range with a decent amount of
bulk shear across western GA coming in around 50kts. The ingredients
for a severe wind threat and low end tornado risk is certainly
present, so we have issued a Tornado watch for most of North and
west central GA through 9pm. Locally heavy rainfall will likely lead
to a risk of isolated flash flooding especially south of I-20 where
3-4 inches of rain is possible with higher isolated totals where
storms are training. The rest of the area will see 2-3 inches of
rain over the next 24-36 hours and if any training of storms sets up
we could have flash flooding just about anywhere across North and
Central GA through Wed afternoon.

The main frontal boundary will move into NW GA late tonight and move
SE through the state Wed. We will see another round of showers with
a few thunderstorms possible before finally clearing out Wednesday
night. The second round will likely just bring additional rainfall
to the area, but we will still see a threat for severe weather. This
second round will be diminished some by the first round of storms
having already worked the area over.

Things finally clear out Wed night with a slightly cooler airmass
moving in. Low temps Thu morning will dip down in the 40s for most
of the area.

01

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 209 PM EST Tue Jan 3 2023

The cold front will clear the area at the start of the long term
period, bringing a return to dry conditions and relatively cooler
temperatures. Despite the relative coolness, temperatures will only
return back from record warmth to only a few degrees above normal by
Thursday into Friday. Dry conditions will persist into the weekend
before another weak frontal system drops southward by Sunday.
Moisture appears very limited, so at this point continue to
advertise generally on slight chance PoPs beginning Sunday into
Monday as the front sags and stalls/washes out in Georgia. Model
consensus then diverges by early next week as additional waves
potentially traverse eastward along the frontal zone. Thus, opted to
maintain only slight chance PoPs into early next week for potential
showers.

RW

&&

.AVIATION...
(18Z TAFS)
Issued at 1254 PM EST Tue Jan 3 2023

Seeing showers increase across NW GA as frontal system to the west
nears the area. Expecting SHRA/TSRA to continue to increase across
the TAF sites with the ATL area seeing showers now and will TSRA
by 20z. The AHN/CSG/MCN areas will see the same thing but a few
hours later as the system continue to move East. Ceilings will
stay in the MVFR and IFR range through 18z Wed then lift and clear
out through 00z Thu as the front sweeps through the state. Winds
expected to stay out of the SW with speeds in the 8-12kt range
gusting to 20kt. VSBYs will stay mainly VFR expect in and around
any stronger storms.

//ATL Confidence...Avi Update...
Confidence high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  71  46  62 /  90 100   0   0
Atlanta         62  70  46  60 /  90 100   0   0
Blairsville     57  66  40  55 / 100 100   0   0
Cartersville    61  70  43  59 / 100  90   0   0
Columbus        64  73  47  65 /  90  90   0   0
Gainesville     62  69  46  59 /  90 100   0   0
Macon           64  74  48  68 /  80 100  10   0
Rome            62  70  42  60 / 100  80   0   0
Peachtree City  62  72  45  62 /  90  90   0   0
Vidalia         65  76  54  70 /  40  90  30   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Wednesday evening for GAZ056-066>072-078>082-
089>092-094-102-103.

&&

SHORT TERM...01
LONG TERM....RW
AVIATION...01
Hazardous weather outlook, Jan 3, 12:57 PM EST, 5 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1257 PM EST Tue Jan 3 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1257 PM EST Tue Jan 3 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Several waves of showers and thunderstorms are expected across
north and central Georgia starting this afternoon. Strong to
severe thunderstorms will be possible through. Severe storms that
develop will be capable of producing damaging wind gusts, brief
tornadoes, and frequent lightning.

Periods of heavy rainfall could lead to localized flash flooding
and river flooding. A Flood Watch has been issued in portions of
west-central Georgia where rainfall totals are forecast to be
highest.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Showers and thunderstorms will continue across north and central
Georgia Wednesday morning and afternoon ahead of an advancing
cold front. Several storms could become strong to severe, capable
of producing damaging wind gusts, brief tornadoes, and frequent
lightning. Locally heavy rainfall could lead to localized flash
flooding and river flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jan 3, 5:15 PM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EST Tue Jan 3 2023

GAZ052-053-032245-
Coweta GA-Heard GA-
515 PM EST Tue Jan 3 2023

...A strong thunderstorm will impact portions of northeastern Heard
and Coweta Counties through 545 PM EST...

At 514 PM EST, a strong thunderstorm was over Powers Crossroads, or 8
miles east of Franklin, moving east at 45 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Senoia, Grantville, Moreland, Sharpsburg, Turin, East Newnan,
Corinth, Arnco-Sargent, Powers Crossroads, Handy, Cannongate, Plant
Wansley, Thomas Crossroads and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 900 PM EST for northwestern
and west central Georgia.

&&

LAT...LON 3343 8501 3344 8495 3344 8494 3345 8492
      3350 8466 3328 8456 3322 8489 3322 8494
      3321 8497 3320 8503 3343 8508
TIME...MOT...LOC 2214Z 256DEG 41KT 3331 8496

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 3, 6:08 PM EST, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EST Tue Jan 3 2023

GAZ033-034-045-046-055-057-032345-
North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Gwinnett GA-
Henry GA-
608 PM EST Tue Jan 3 2023

...Strong thunderstorms will impact portions of central Rockdale,
DeKalb, southwestern Gwinnett, north central Henry, central Fulton
and northeastern Clayton Counties through 645 PM EST...

At 608 PM EST, a line of strong thunderstorms was along a line
extending from Virginia Highland to near Gresham Park to Morrow, and
moving east at 40 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Decatur, Conyers, Forest Park, Lilburn, Clarkston, Morrow,
Stone Mountain, Avondale Estates, Lake City, Lithonia, Pine Lake,
North Decatur, North Atlanta, Midtown, Candler-Mcafee, Druid Hills,
Tucker, Belvedere Park and North Druid Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 900 PM EST for north central
Georgia.

&&

LAT...LON 3384 8445 3390 8413 3374 8397 3365 8399
      3356 8439 3365 8438 3365 8435 3367 8439
TIME...MOT...LOC 2308Z 256DEG 34KT 3379 8435 3368 8430 3358 8432

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 3, 6:12 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
612 PM EST Tue Jan 3 2023

GAZ014-015-022-023-033-034-045-032345-
Hall GA-Dawson GA-North Fulton GA-DeKalb GA-Forsyth GA-Gwinnett GA-
Lumpkin GA-
612 PM EST Tue Jan 3 2023

...Strong thunderstorms will impact portions of northwestern DeKalb,
Forsyth, south central Lumpkin, central Gwinnett, southeastern
Dawson, western Hall and northeastern Fulton Counties through 645 PM
EST...

At 612 PM EST, a line of strong thunderstorms was along a line
extending from near Hollis Lathem Reservoir to near Alpharetta to
Brookhaven, and moving east at 40 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Gainesville, Lawrenceville, Cumming, Dawsonville, Peachtree
Corners, Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody,
Duluth, Sugar Hill, Suwanee, Buford, Lilburn, Chamblee, Norcross,
Doraville and Flowery Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 900 PM EST for north central
Georgia.

&&

LAT...LON 3447 8381 3414 8385 3391 8400 3385 8445
      3404 8430 3419 8428 3419 8426 3441 8425
TIME...MOT...LOC 2312Z 259DEG 37KT 3439 8418 3406 8423 3386 8437

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 3, 6:16 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
616 PM EST Tue Jan 3 2023

GAZ046-048-055>058-032345-
Butts GA-Rockdale GA-Clayton GA-Spalding GA-Newton GA-Henry GA-
616 PM EST Tue Jan 3 2023

...Strong thunderstorms will impact portions of northeastern
Spalding, southern Rockdale, Henry, north central Butts, central
Clayton and southwestern Newton Counties through 645 PM EST...

At 616 PM EST, a line of strong thunderstorms was along a line
extending from Lovejoy to near Atlanta Motor Speedway to Hampton to
Birdie, and moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McDonough, Conyers, Jonesboro, Stockbridge, Hampton, Morrow, Lovejoy,
Locust Grove, Porterdale, Jenkinsburg, Sunny Side, Stewart, Lake
Spivey, Blacksville, Ola, Worthville, Luella, Flippen, Fincherville
and Kelleytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 900 PM EST for central, north
central and west central Georgia.

&&

LAT...LON 3362 8412 3362 8411 3363 8411 3366 8398
      3347 8382 3343 8383 3332 8405 3331 8439
      3335 8435 3339 8435 3356 8439
TIME...MOT...LOC 2316Z 259DEG 30KT 3344 8432 3341 8429 3337 8429 3332
8437

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jan 3, 6:17 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     4 ENE ESOM HILL         33.96N 85.33W
01/03/2023                   POLK               GA   EMERGENCY MNGR

            TREE DOWN AT AKES STATION RD.

&&

CMH
Local storm report, Jan 3, 6:19 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     1 NNW ROCKMART          34.01N 85.05W
01/03/2023                   POLK               GA   EMERGENCY MNGR

            TREE DOWN ON WILSON RD.

&&

CMH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 2:19 AM ESTFlood WatchFFCBanks, Barrow, Bibb, Butts, Carroll, Chattahoochee and 51 more33 hr
Jan 3, 2:11 PM ESTSpecial Weather StatementFFCDade, Walker49 min
Jan 3, 2:23 PM ESTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield52 min
Jan 3, 2:53 PM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Gordon, Murray, Walker, Whitfield37 min
Jan 3, 3:09 PM ESTTornado WarningFFCMurray, Whitfield10 min
Jan 3, 3:33 PM ESTSpecial Weather StatementFFCFannin, Murray27 min
Jan 3, 3:49 PM ESTSpecial Weather StatementFFCFannin, Gilmer41 min
Jan 3, 4:21 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee24 min
Jan 3, 4:21 PM ESTSevere Thunderstorm WarningFFCHarris, Troup39 min
Jan 3, 4:28 PM ESTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard47 min
Jan 3, 4:44 PM ESTSpecial Weather StatementFFCPolk31 min
Jan 3, 5:02 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart28 min
Jan 3, 5:05 PM ESTSpecial Weather StatementFFCBartow, Paulding25 min
Jan 3, 5:11 PM ESTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor34 min
Jan 3, 5:12 PM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton33 min
Jan 3, 5:15 PM ESTSpecial Weather StatementFFCCoweta30 min
Jan 3, 5:24 PM ESTSevere Thunderstorm WarningFFCCoweta, Fayette36 min
Jan 3, 5:27 PM ESTTornado WarningFFCTalbot, Taylor, Upson21 min
Jan 3, 5:39 PM ESTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Fulton, Paulding36 min
Jan 3, 5:52 PM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Spalding23 min
Jan 3, 6:08 PM ESTSpecial Weather StatementFFCDeKalb, Rockdale37 min
Jan 3, 6:12 PM ESTSpecial Weather StatementFFCForsyth, Gwinnett33 min
Jan 3, 6:12 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Jan 3, 6:16 PM ESTSpecial Weather StatementFFCHenry29 min
Jan 3, 6:41 PM ESTSpecial Weather StatementFFCNewton, Walton34 min
Jan 3, 6:46 PM ESTSpecial Weather StatementFFCBibb29 min
Jan 3, 6:47 PM ESTSpecial Weather StatementFFCPeach28 min
Jan 3, 6:48 PM ESTSpecial Weather StatementFFCBanks, Barrow, Jackson27 min
Jan 3, 6:51 PM ESTSpecial Weather StatementFFCChattahoochee, Marion39 min
Jan 3, 6:56 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Stewart34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.